Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have bowel incontinence, pain and constipation causing vaginal bleeding. Taking contraceptive pill. Medication?

Hi for the past 4 to 5 years I have suffered with bowel incontinence ,pain and constipation that has caused vaginal bleeding ,the contraceptive pill im taking cerazette which causes me irregular bleeding, , bleeding after sex,and prolonged bleeding, during this time my smears have came back normal and swabs for infections have came back normal, tiredness. I have had 4 children.i dont seem to be getting any where even though my doctors are aware of the problems im having
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
Some amount of menstrual irregularity is common with contraceptive pills.
As your pap smear and other tests are normal, no need to worry.
You can take symptomatic treatment which can possibly work.
If the bleeding persists you can go for additional dose of hormones or in case of severe symptoms you may need to shift to other contraceptive method.
Take care.

Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor